MathSciNet Relay Station
MathSciNet bibliographic data
MR1152990 47B38 (47B07 47B10)
Nowak, Krzysztof Schatten ideal behavior of a generalized Hardy operator. Proc. Amer. Math. Soc. 118 (1993), no. 2, 479–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement